# SDR SWI2025F00348

- Difficulty date: December 11, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rivet
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL Z STIFFENER RIVETS PULLED LOOSE      (C-CHECK RO 3/14/2025)    REPAIRED L/H UPPER TRANSCOWL AT LOOSE / PULLED RIVETS ON INNER SKIN COMMON TO ZED STIFFENER, REF. REO 670-54-21-1709, REV. --, 2025-01-24. COMPLIED WITH 51-900-1002-SKY.
